Electron. J. Diff. Equ., Vol. 2014 (2014), No. 260, pp. 1-8.

Existence of solutions to fractional differential inclusions with p-Laplacian operator

Ahmet Yantir, Fatma Serap Topal

In this article, we prove the existence of solutions for three-point fractional differential inclusions with p-Laplacian operator. We use fixed point theory for set valued upper semi-continuous maps for obtaining the solutions.

Submitted April 4, 2014. Published December 17, 2014.
Math Subject Classifications: 34A60, 34B15, 34A08, 26A33, 34A12.
Key Words: Fractional differential equations; p-Laplacian operator; boundary-value problem; existence of solutions.

Show me the PDF file (211 KB), TEX file, and other files for this article.

Ahmet Yantir
Department of Mathematics, Yasar University
Bornova, Izmir, Turkey
email: ahmet.yantir@yasar.edu.tr
Fatma Serap Topal
Department of Mathematics, Ege University
35100 Bornova, Izmir, Turkey
email: f.serap.topal@ege.edu.tr

Return to the EJDE web page